# SDR ASAA2021013033973

- Difficulty date: January 30, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 27,562 hours, 8,851 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Spacer
- Part number: 3400012620
- Condition: Debonded
- Location: #1 Eng Fan Blade
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78472010 NR 1 ENGINE FOUND 5 FAN BLADE SPACERS WITH DISBONDED ELASTOMERIC MATERIAL.  GROUNDED - YES.  REMOVED AND REPLACED NR 1 ENGINE, 5 QTY TOTAL, FAN BLADE SPACERS REF TASK CARD 78472010.
